Global  

TikTok "Benadryl Challenge" prompts FDA warning on overdoses

CBS News Friday, 25 September 2020
Agency cites reports of teens hospitalized or dead from misuse of allergy medication in an attempt to get high.
0
shares
ShareTweetSavePostSend
 
Video Credit: Veuer - Published
News video: TikTok 'Benadryl Challenge': FDA Issues Warning

TikTok 'Benadryl Challenge': FDA Issues Warning 00:40

Veuer’s Elizabeth Keatinge tells us about the warning the FDA issued over the TikTok ‘Benadryl Challenge.'

You Might Like


Related videos from verified sources

FDA Looking Into TikTok 'Benadryl Challenge' [Video]

FDA Looking Into TikTok 'Benadryl Challenge'

The FDA is warning about a "Benadryl Challenge" on TikTok

Credit: WJZ Baltimore     Duration: 00:22Published
FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge [Video]

FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge

The U.S. Food and Drug Administration issued a warning Thursday over “serious problems with high doses” of the over-the-counter allergy medication Benadryl.

Credit: CBS 2 New York     Duration: 00:35Published
Ask Dr. Nandi: FDA warns about viral Benadryl challenge on TikTok [Video]

Ask Dr. Nandi: FDA warns about viral Benadryl challenge on TikTok

The U.S. Food and Drug Administration has issued a Health Alert about a dangerous challenge that has reportedly gone viral on the social media platform, TikTok.

Credit: WXYZ Detroit     Duration: 03:24Published